A female asked:
Disclaimer

I have been on bactrim (sulfamethoxazole and trimethoprim) for 5 days. I am having side effects including muscle aches, tingle sensation in hands and feet and nausea, what should I do?

1 doctor answer
Dr. Dan Fisher
26 years experience in Internal Medicine
Ask prescriber: These are not typical side effects of this med, but could be possible. Not sure why you are taking the med or for what expected duration. It may be that you have completed enough med and can stop now. Check with your doc.
Answered on Jan 13, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old male asked:
Dr. Joel Gallant
35 years experience in Infectious Disease
No: That's all you need to do. It should start getting better soon.
1
1 comment
2
2 thanks
A 25-year-old female asked:
Dr. James Lin
Dr. James Lin answered
50 years experience in Urology
Here are some ...: Facing such uncertainty, you have two options: Continue Bactrim (sulfamethoxazole and trimethoprim) to completion as prescribed if tolerable, if not, ... Read More
1
1 thank
A 5-year-old female asked:
Dr. Virginio Rodriguez
35 years experience in Pediatrics
Skin desquamation...: ...can be produced by several factors secondary to inflammation- infection (like in strep and staph secondary to some toxins they produce...exfoliatin ... Read More
A 46-year-old male asked:
Dr. Michael H. T. Sia
30 years experience in Pediatrics
See below: Could be a combination of the following: 1.Flu vaccine side effects and antibiotic use-gi upset/stomach ache. 2. A viral illness with cold and stom ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month